MAUDE Adverse Event Report: ENDOLOGIX INC. AFX 2; BIFURCATED STENT GRAFT

ENDOLOGIX INC. AFX 2; BIFURCATED STENT GRAFT
Model Number BEA22-70/I16-30
Medical Device Problem Codes Failure To Adhere Or Bond (1031); Leak/Splash (1354); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure of Implant (1924); No Code Available (3191)
Date of Event 01/24/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in the event will not be returned for evaluation, they remain implanted in the patient.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
During the initial implant of an afx bifurcated and infrarenal extension an angio was performed and the physician noted a possible endoleak or a normal graft expansion.The physician elected to inflate an aortic balloon in the neck and the rest of the aortic portion of afx device.Through angio, it was noted that the shape of the stent changed and contrast was seen flowing outside the stent.The physician could not verify what type of leak was present and elected to conclude the procedure and monitor the patient.Patient is reported to be in good condition.
 
Additional Manufacturer Narrative
At the completion of the investigation, the unknown endoleak was confirmed to be a type ii endoleak dual fed from lumbar artery.The complaint is most likely anatomy related and no device failure was seen.Procedure related harms for this complaint could not be determined based on the information shared with endologix to review.The final patient status was reported to be stable.Devices remain implanted in the patient and were not returned, no evaluation completed.The review of manufacturing lot confirmed all devices met specifications prior to release.This complaint is not capa eligible at this time.These types of events will be monitored and trended as part of the quality system.(b)(4).

Brand Name
AFX 2
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX INC.
2 musick
irvine CA 92618
MDR Report Key7282142
Report Number2031527-2018-00102
Device Sequence Number2117250
Product Code MIH
UDI-Device Identifier00818009015143
UDI-Public(01)00818009015143(17)180912
Combination Product (Y/N)N
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date09/12/2018
Device Model NumberBEA22-70/I16-30
Device Lot Number1739061006
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/24/2018
Supplement Date Received by Manufacturer07/23/2018
Initial Report FDA Received Date02/20/2018
Supplement Report FDA Received Date09/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VELA SUPRARENAL-LOT: 1676650-004; VELA SUPRARENAL-LOT: 1676650-004
Outcome Attributed to Adverse Event Other;